manuscripta mathematica

, Volume 6, Issue 1, pp 71–103

Unzerlegbare Darstellungen I

  • Peter Gabriel

DOI: 10.1007/BF01298413

Cite this article as:
Gabriel, P. Manuscripta Math (1972) 6: 71. doi:10.1007/BF01298413


LetK be the structure got by forgetting the composition law of morphisms in a given category. A linear representation ofK is given by a map V associating with any morphism ϕ: a→e ofK a linear vector space map V(ϕ): V(a)→V(e). We classify thoseK having only finitely many isomorphy classes of indecomposable linear representations. This classification is related to an old paper by Yoshii [3].

Copyright information

© Springer-Verlag 1972

Authors and Affiliations

  • Peter Gabriel
    • 1
  1. 1.Sonderforschungsbereich “Theoretische Mathematik” Mathematisches InstitutUniversität BonnBonn

Personalised recommendations